# SDR SCNA95177

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 65801211
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERHEAD AISLE EXIT SIGN WAS FOUND INOPERATIVE, DURING FUNCTIONAL TEST.  RESEATED THE CANNON PLUG ON EXIT SIGN AND THE LIGHT TESTED GOOD.
